# SDR AWXA200200931

- Difficulty date: September 2, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654797316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .5 INCH CRACK WAS FOUND ON CREASE BEAM SHEAR WEB ANGLE AT BS 616, RBL 64, WL 208. MAINTENANCE REMOVED DAMAGED CREASE BEAM SHEAR WEB ANGLE, FABRICATED A NEW SECTION OF CREASE BEAM SHEAR WEB ANGLE, AND INSTALLED REPAIR PART IAW AWA ER 15-5310-02260-KB1.
